# SDR C2XA10RI001

- Difficulty date: January 5, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 19,584 hours, 14,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2603 - EWR - FLIGHT CREW REPORTED FUEL SMELL IN COCKPIT AFTER APU START.  EWR MX PROCEEDED WITH APU OPERATIONAL CHECK BUT COULD NOT DUPLICATE ANY TYPE OF SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
